# SDR CALA2025080807483

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 72,306 hours, 32,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A6272
- Condition: Not Reported
- Location: Zone 800
- Part time: 718,907 hours, 709,040 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L-2 SLIDE PACK ASSY REQ R & R. REMOVED AND REPLACED L-2 SLIDE PACK ASSY IAW AMM TASK 25-62-44-400-006-A.  COMPLIED WITH RII STEPS FOR INSTALLATION OF L2 SLIDE PACK.
